MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Model Number ENVE VENTILATOR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
 
Event or Problem Description
It was reported to vyaire that the enve ventilator experienced screen issues.The screen is showing wavy lines throughout the display.At this time, it is unknown if there was any patient involvement associated with the reported issue.
 
Additional Manufacturer Narrative
Results of investigation: a vyaire failure analysis lab technician was able to verify the customer's reported issue.Bench testing revealed was due to lcd board to lcd panel cable assembly not properly attached to cn1 of the lcd panel.Service tech re-attached the cable assembly and the reported issue was resolved, vent passed initial final test for troubleshooting with no issue.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key9662252
Report Number2031702-2020-03391
Device Sequence Number19746411
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20110916
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1